# SDR ASAA2022060438684

- Difficulty date: June 4, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION FROM 727C TI 727G HAS AREAS OF CORRION. GROUNDED - YES. REPAIRED AFT CARGO L/H TRANSITION FROM STA 747 TO 727A IAW B737-800 SRM 53-00-53-2R-5W=1.00" O=0.040" R=0.035" L=20.00" D=0.005".
